# SDR AALA201904119014

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,662 hours, 22,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOPERABLE BY L2 DOOR. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY PER JOB CARD 26L00005005 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
